# SDR SWAA2024012536517

- Difficulty date: December 30, 2023
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 27,106 hours, 13,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE; LEFT SIDE PLATE HAS SURFACE CORROSION AT STA807<[01] REMOVED CORROSION FROM AFT CARGO LEFT SIDE PLATE FROM STA 807. ORIGINAL MATERIAL THICKNESS IS 0.040?; MAX MATERIAL LOSS IS 0.008?; MAX ALLOWED IS 0.004?; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2;[02] AFT CARGO L/H TRANSITION ANGLE WILL BE REPLACED FROM STA 727 + 4 - STA 847 ON TTG8Q00QPUKR;[03] VERIFIED CORRECTIVE ACTION #2. RII INSPECTION C/W.
